# SDR DALA2019120607100

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,210 hours, 23,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INFLT DOOR 2R SHOWS SLIDE DISARMED ON LWR ECAM DOOR PAGE. *** CONTRACT MAINTENANCE EVENT - OCM: 221879 *** INSPECTED DOOR 2R SLIDE GIRT BAR FITTINGS FOR DEBRIS. PERFORMED OPS CHECK OF SLIDE ARMED AND DISARMED OPS CHECK NORMAL ECAM INDICATION NORMAL.
